Positivity zones and norms of n-fold convolutions - I
Baishanski Bogdan M.
Publications de l'Institut Mathematique, 2002 71(85):3-8
Details  Full text ( 304 KB)  DOI:10.2298/PIM0271003B
On the Laplace transforms of logconcave densities
Balkema A.A.
Publications de l'Institut Mathematique, 2002 71(85):9-20
Details  Full text ( 657 KB)  DOI:10.2298/PIM0271009B
On bootstrap sample size in extreme value theory
Geluk Jaap L., de Haan Laurend
Publications de l'Institut Mathematique, 2002 71(85):21-26
Details  Cross Ref cited by(3)  Full text ( 319 KB)  DOI:10.2298/PIM0271021G
On summatory functions of additive functions and regular variation
Ivić Aleksandar
Publications de l'Institut Mathematique, 2002 71(85):27-39
Details  Full text ( 624 KB)  DOI:10.2298/PIM0271027I
Tauberian theorems and limit distributions for upper order statistics
Lanzinger H., Stadtmuller U.
Publications de l'Institut Mathematique, 2002 71(85):41-53
Details  Full text ( 756 KB)  DOI:10.2298/PIM0271041L
Regular variation and the functional central limit theorem for heavy tailed random vectors
Meerschaert Mark M., Sepanski Steven J.
Publications de l'Institut Mathematique, 2002 71(85):55-62
Details  Cross Ref cited by(1)  Full text ( 563 KB)  DOI:10.2298/PIM0271055M
On the difference between the distribution function of the sum and the maximum of real random variables
Omey Edward
Publications de l'Institut Mathematique, 2002 71(85):63-78
Details  Cross Ref cited by(4)  Full text ( 910 KB)  DOI:10.2298/PIM0271063O
Karamata's characterization theorem, feller and regular variation in probability theory
Seneta E.
Publications de l'Institut Mathematique, 2002 71(85):79-89
Details  Cross Ref cited by(3)  Full text ( 893 KB)  DOI:10.2298/PIM0271079S
About an old problem of Karamata
Simić Slavko V.
Publications de l'Institut Mathematique, 2002 71(85):91-96
Details  Full text ( 341 KB)  DOI:10.2298/PIM0271091S
General Tauberian theorem in S'+
Stanković Bogoljub
Publications de l'Institut Mathematique, 2002 71(85):97-103
Details  Full text ( 389 KB)  DOI:10.2298/PIM0271097S
Tauberian retrieval theory
Stanojević Časlav V., Stanojević Vera B.
Publications de l'Institut Mathematique, 2002 71(85):105-111
Details  Cross Ref cited by(6)  Full text ( 423 KB)  DOI:10.2298/PIM0271105S
Convergence of ratios and differences of two order statistics
Teugels Jef L., Vanroelen Giovanni
Publications de l'Institut Mathematique, 2002 71(85):113-122
Details  Full text ( 633 KB)  DOI:10.2298/PIM0271113T
Tauberovy teoremy dlya obobshchennyh funkcii v shkale pravil'no menyayushchihsya funkcii i funkcionalov
Vladimirov V.S., Drozhzhinov Yu.N., Zav'yalov B.I.
Publications de l'Institut Mathematique, 2002 71(85):123-132
Details  Cross Ref cited by(4)  Full text ( 678 KB)  DOI:10.2298/PIM0271123V
Nekotorye prilozheniya tauberovyh teorem v teorii veroyatnostei
Yakymiv A.L.
Publications de l'Institut Mathematique, 2002 71(85):133-147
Details  Cross Ref cited by(1)  Full text ( 1072 KB)  DOI:10.2298/PIM0271133Y